Is anyone here taken gabapentin for anxiety? If so how long in general do the side effects usually last. Please do not give me the bullshit answer, it effects everyone differently.
Hi, it usually takes a few weeks. Then again other don't experience any side effects at all. When I first started on it 10+ years ago it cause my anxiety to get worse but gave me a lot or energy. I stopped taking it for awhile this year then started again w/o side effects. How long have you been on it and what are your side effects?
Omarbadawi; If you can stick with it another week to 10 days the side effects go away that you get at the start,It's your body getting used to the new medication. And I know it's hard but try and get some broth or light food down it well help you get through this.You know you can't live on little food. So appetite or not do your best it well help the medication work too.And if your still having problems after a few weeks check with your doctor Or if it just gets to be to much.But most people are able to work through this pretty well.Hope you get to feeling better soon. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2013 • 3 answers
Posted 5 May 2013 • 11 answers
Posted 30 May 2014 • 2 answers
Posted 12 Apr 2015 • 2 answers
Posted 3 Sep 2015 • 4 answers